# SDR SWAA2020080600943

- Difficulty date: July 10, 2020
- Submitted: August 6, 2020
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 74,929 hours, 44,674 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 147A0040
- Condition: Damaged
- Location: Bs 907
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED STRINGER CLIP AT BS 907, LBL 5, WL 168.  REMOVED AND REPLACED THE STRINGER CLIP IAW SRM 51-40-05, SRM 51-40-02, AND DWG 147A0040 91195U 7-18-20.
